# SDR USAA2009070691668

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 34,275 hours, 13,505 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26072036
- Condition: Faulty
- Location: Zone 400
- Part time: 17,978 hours, 6,559 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 204 - OAK-OAK - ABORTED TAKEOFF - ENGINE NR 2 COMPRESSOR VANE FAULT ON TAKEOFF.  REJECTED TAKEOFF AT +/- 85 KNOTS.  REMOVED AND REPLACED ENGINE NR 2 VSV ACTUATOR PER JOBCARD R5M75303.  OPERATIONAL CHECK WAS GOOD.
